# SDR MALA110274

- Difficulty date: December 12, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 9,589 hours, 6,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL88910LH00
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FWD CABIN EMERGENCY LIGHT CRACKED & STAINED IN SEVERAL PLACES.  R  & R FROM FS 357.12 TO FS 721.36.
